Testosterone and high hemoglobin
Jan 17, 2013
When I receive Testosterone shots my hemoglobin gets high, and my Testosterone level does not go up. My doctor acnt explain and sent me to blood specialist, is now taking blood out, just started. Not on testtosterone, Why would the testosterone level not go up but my hemoglobin
Response from Mr. Vergel
You are obviously prone to increases in hemoglobin caused by testosterone. Without knowing more I really cannot say.
You may want to read this:
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- Can A Virgin Get Genital Warts?
- How Long Does Chlamydia Last After Treatment?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.